Started at 500 mg taken after breakfast for one week, just added a second dose at suppertime, I'm having terrible stomach aches, gas ,indigestion etc, how long do these symptoms last? Are they normal? I take the morning dose at 7 am, evening its closer to 5 pm, should I taje them closer to 12 hours apart?
Feeling much better today and yesterday ... I took it 12 hours apart and it seemed to be easier on my stomach ... or perhaps I just adjusted? I know when I started on it, it took about 3-4 days until my tummy settled down .. and then after 1 week I was to add one more pill, and then the tummy stuff started back up ... what's weird to me is everything I have read about this drug is that it causes alot of diarrhea ... which wouldn't be new to me since I have severe IBS-D ... but this is actually causing the opposite problem ... I have to take something to make myself go .. is that normal?
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Metformin - Ihave been taking this drug for about two years and I have terible gas I dont mind that?
Posted 23 Aug 2012 • 2 answers
Posted 29 Nov 2012 • 2 answers
Posted 4 Nov 2013 • 1 answer
Posted 11 Feb 2014 • 2 answers
Posted 16 Jun 2014 • 2 answers